# SDR AALA202111173988

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737*
- Aircraft serial: 29543
- Aircraft time: 59,719 hours, 24,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ON 1L APPEARS LOOSE WHEN SLIDE IS ARMED LOOKS TO BE HANGING DOWN ACCORDING TO FLIGHT ATTENDANT. REPOSITIONED THE GRIT ON L1 SLIDE OPERATIONS CHECK GOOD OK FOR SERVICE PER AMM 25-66-01.
